On programming with absolute-value functions

T. W. Hill, A. Ravindran

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This paper considers some programming problems with absolute-value (objective) functions subject to linear constraints. Necessary and sufficient conditions for the existence of finite optimum solutions to these problems are proved.

Original languageEnglish (US)
Pages (from-to)181-183
Number of pages3
JournalJournal of Optimization Theory and Applications
Volume17
Issue number1-2
DOIs
StatePublished - Jan 1 1975

Fingerprint

Absolute value
Value Function
Programming
Linear Constraints
Objective function
Necessary Conditions
Sufficient Conditions
Value function

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this

Hill, T. W. ; Ravindran, A. / On programming with absolute-value functions. In: Journal of Optimization Theory and Applications. 1975 ; Vol. 17, No. 1-2. pp. 181-183.
@article{4900149eed884629bc09f178e20df4ee,
title = "On programming with absolute-value functions",
abstract = "This paper considers some programming problems with absolute-value (objective) functions subject to linear constraints. Necessary and sufficient conditions for the existence of finite optimum solutions to these problems are proved.",
author = "Hill, {T. W.} and A. Ravindran",
year = "1975",
month = "1",
day = "1",
doi = "10.1007/BF00933924",
language = "English (US)",
volume = "17",
pages = "181--183",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "Springer New York",
number = "1-2",

}

On programming with absolute-value functions. / Hill, T. W.; Ravindran, A.

In: Journal of Optimization Theory and Applications, Vol. 17, No. 1-2, 01.01.1975, p. 181-183.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On programming with absolute-value functions

AU - Hill, T. W.

AU - Ravindran, A.

PY - 1975/1/1

Y1 - 1975/1/1

N2 - This paper considers some programming problems with absolute-value (objective) functions subject to linear constraints. Necessary and sufficient conditions for the existence of finite optimum solutions to these problems are proved.

AB - This paper considers some programming problems with absolute-value (objective) functions subject to linear constraints. Necessary and sufficient conditions for the existence of finite optimum solutions to these problems are proved.

UR - http://www.scopus.com/inward/record.url?scp=34250398706&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250398706&partnerID=8YFLogxK

U2 - 10.1007/BF00933924

DO - 10.1007/BF00933924

M3 - Article

AN - SCOPUS:34250398706

VL - 17

SP - 181

EP - 183

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 1-2

ER -